Alert archive / Oklahoma / Special Weather Statements in 2012
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Sep 4, 2012, 11:30 PM CDT for Logan County, Noble County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2012, 11:30 PM CDT (04:30 UTC)
- Expired
- Sep 5, 2012, 12:15 AM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
Counties Logan County, OK, Noble County, OK
The radar
The Norman radar (KTLX), 84 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 4.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 479 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 2963 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
100
WWUS84 KOUN 050430
SPSOUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1130 PM CDT TUE SEP 4 2012
OKZ012-013-018>020-024-025-050515-
LOGAN OK-OKLAHOMA OK-KINGFISHER OK-GARFIELD OK-PAYNE OK-NOBLE OK-
CANADIAN OK-
1130 PM CDT TUE SEP 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...NORTHERN OKLAHOMA...
EASTERN KINGFISHER...SOUTHEASTERN GARFIELD...WESTERN PAYNE...NOBLE
AND NORTHEASTERN CANADIAN COUNTIES UNTIL 1215 AM CDT...
AT 1128 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM MARSHALL TO 6 MILES
EAST OF CONCHO...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
EDMOND...STILLWATER...GUTHRIE...PERRY...LANGSTON...CRESCENT...
GARBER...CASHION...LUTHER...COVINGTON...COYLE...ARCADIA...MARSHALL...
MULHALL...ORLANDO...FAIRMONT...CIMARRON CITY...CEDAR VALLEY...
DOUGLAS AND MERIDIAN.
LAT...LON 3643 9704 3617 9701 3594 9712 3594 9714
3559 9716 3567 9794 3653 9768
TIME...MOT...LOC 0428Z 284DEG 28KT 3619 9766 3564 9787
$$
WRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Sep 4, 6:34 PM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Sep 4, 6:34 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 634 PM CDT TUE SEP 4 2012 .AVIATION... SMALL CLUSTER OF STRONG TO SEVERE CONVECTION ACROSS FAR NORTHWEST OKLAHOMA WILL IMPACT GAG/WWR TAF SITES NEXT 1 TO 3 HRS. OVERALL STORM INTENSITY WILL DECREASE THIS EVENING BUT STORMS MAY REACH WEST CENTRAL...CENTRAL OKLAHOMA BY THE LATE EVENING...OVERNIGHT. OTHERWISE...ISOLATED SHOWERS/STORMS WILL DISSIPATE DURING THE EARLY EVENING. ADDITIONAL CONVECTION SHOULD DEVELOP WEDNESDAY AFTERNOON NEAR A SURFACE FRONT. WILL INCLUDE MENTION OF TSRA AT PNC/CSM/HBR/OKC/OUN. && .PREV DISCUSSION... /ISSUED 258 PM CDT TUE SEP 4 2012/ DISCUSSION... WEAK BOUNDARY FROM TODAY'S CONVECTION OVER SOUTHERN KS/FAR NORTHERN OK WILL STALL THIS AFTERNOON ACROSS PORTIONS OF NORTHERN/CENTRAL OK. THIS BOUNDARY MAY LIFT BACK NORTH TONIGHT. SHOWERS/STORMS WILL BE POSSIBLE TONIGHT THROUGH THURSDAY DUE TO SEVERAL DISTURBANCES MOVING THROUGH THE MID AND UPPER LEVEL FLOW. MODELS SHOW A WEAK COLD FRONT MOVING INTO PORTIONS OF THE FA WEDNESDAY. TEMPERATURES SOUTH OF THE FRONT WILL STILL REMAIN QUITE HOT WITH TRIPLE DIGIT HIGHS EXPECTED IN MANY LOCATIONS. THE BEST CHANCE FOR RAIN ACROSS PARTS OF THE FA WILL BE FRIDAY/FRIDAY NIGHT. A SHORTWAVE WILL MOVE ACROSS THE CENTRAL PLAINS FRIDAY/SATURDAY. MODELS ARE BEGINNING TO SHOW THAT THE BEST LIFT WITH THIS WAVE AND SO THE BEST OPPORTUNITY FOR WIDESPREAD RAIN WILL REMAIN NORTH AND EAST OF THE FA... BUT SCATTERED SHOWERS/STORMS WILL STILL REMAIN POSSIBLE ACROSS PORTIONS OF THE FA FRIDAY. ORGANIZED SEVERE WEATHER IS NOT EXPECTED FROM TONIGHT THROUGH SATURDAY. HOWEVER... SOME OF THE STORMS MAY BECOME STRONG TO MARGINALLY SEVERE OVER THE NEXT SEVERAL DAYS. A STRONGER COLD FRONT WILL ALSO MOVE ACROSS THE REGION FRIDAY. THE AIRMASS BEHIND THE FRONT IS EXPECTED TO BE COOLER AND DRY LEADING TO HIGHS IN THE UPPER 70S AND 80S OVER THE WEEKEND. MODELS THEN SHOW THE UPPER RIDGE TRYING TO BUILD BACK INTO THE REGION EARLY NEXT WEEK. THIS COULD BRING BACK THE HOT TEMPERATURES TO THE FA. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 74 104 73 99 / 20 20 20 20 HOBART OK 73 104 72 100 / 20 20 20 20 WICHITA FALLS TX 76 105 74 105 / 10 10 20 10 GAGE OK 69 95 67 96 / 30 30 20 20 PONCA CITY OK 72 98 70 99 / 30 30 20 20 DURANT OK 75 101 74 100 / 10 10 20 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. &&
Hazardous weather outlook, Sep 4, 12:00 PM CDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1200 PM CDT TUE SEP 4 2012 OKZ004>048-050>052-TXZ083>090-051000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE- ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER- WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1200 PM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN... CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORM OUTLOOK... SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS NORTHERN AND WESTERN OKLAHOMA. ALTHOUGH ORGANIZED SEVERE WEATHER CHANCES WILL REMAIN LOW...A FEW STRONG STORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING ACROSS NORTHWEST PARTS OF OKLAHOMA. DISCUSSION... A WEAK FRONTAL BOUNDARY WILL BE THE FOCUS FOR SCATTERED THUNDERSTORMS ACROSS FAR NORTHERN AND WESTERN OKLAHOMA TODAY AND TONIGHT. WITH HEATING AND APPROACHING DISTURBANCE LATE TODAY... STRONGER STORMS MAY FORM WEST AND NORTHWEST OF OKLAHOMA AND MOVE TOWARD NORTHWEST AND WEST-CENTRAL PARTS OF THE STATE. MARGINALLY SEVERE HAIL AND WIND CANNOT BE RULED OUT WITH THE STRONGEST STORMS...BUT PERSISTENT OR ORGANIZED SEVERE STORMS ARE UNLIKELY. PROBABILITY TABLE... VALID THROUGH 700 AM CDT WEDNESDAY SEP 5. PROBABILITY OF THUNDERSTORMS OCCURRING IN THE NWS NORMAN COUNTY WARNING AREA...100 PERCENT. PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...15 PERCENT. OTHER HAZARDOUS WEATHER... AN AIR QUALITY ALERT IS EFFECTIVE TODAY FOR THE OKLAHOMA CITY METROPOLITAN AREA DUE TO HIGH CONCENTRATIONS OF OZONE. VERY HOT WEATHER WILL CONTINUE ACROSS MOST OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. IF YOU HAVE TO BE OUTDOORS DURING THE HEAT OF THE DAY BE SURE TO DRINK PLENTY OF WATER AND TAKE FREQUENT BREAKS IN THE SHADE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORM OUTLOOK... THUNDERSTORM CHANCES WILL PERSIST WEDNESDAY THROUGH SATURDAY. A WEAK FRONT ON WEDNESDAY AND A STRONGER FRONT ON FRIDAY WILL HEIGHTEN CHANCES FOR THUNDERSTORMS. ORGANIZED SEVERE WEATHER IS NOT EXPECTED BUT A FEW STORMS MAY BECOME STRONG ENOUGH TO PRODUCE MARGINALLY SEVERE WIND GUSTS AND HAIL. OTHER HAZARDOUS WEATHER... VERY HOT WEATHER WILL CONTINUE ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS THROUGH AT LEAST THURSDAY BEFORE A STRONG COLD FRONT MOVES THROUGH THE REGION FRIDAY. IF YOU HAVE TO BE OUTDOORS DURING THE HEAT OF THE DAY FOLLOW HEAT SAFETY GUIDELINES TO AVOID HEAT RELATED ILLNESSES. THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND 5 AM WEDNESDAY.
In the hours before
Special weather statement, Sep 4, 8:33 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 833 PM CDT TUE SEP 4 2012 OKZ009-014>016-050200- ROGER MILLS OK-CUSTER OK-DEWEY OK-ELLIS OK- 833 PM CDT TUE SEP 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROGER MILLS... CUSTER...SOUTHWESTERN DEWEY AND SOUTH CENTRAL ELLIS COUNTIES UNTIL 900 PM CDT... AT 831 PM CDT...A SMALL CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED FROM CUSTER CITY TO MOOREWOOD TO ANGORA TO STRONG CITY AND REYDON. THE STORMS WERE MOVING EAST AT 20 TO 25 MPH. PERIODS OF HEAVY RAIN... WIND GUSTS TO 45 MPH AND FREQUENT LIGHTNING CAN BE EXPECTED. LOCATIONS IMPACTED INCLUDE... WEATHERFORD...THOMAS...CHEYENNE...ARAPAHO...HAMMON...CUSTER CITY... LEEDEY...BUTLER...STRONG CITY...ANGORA...CRAWFORD...ROLL...FOSS RESERVOIR...MOOREWOOD AND STAFFORD. LAT...LON 3596 9980 3580 9863 3551 9866 3555 9993 TIME...MOT...LOC 0131Z 290DEG 20KT 3565 9901
Special weather statement, Sep 4, 9:57 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 957 PM
CDT TUE SEP 4 2012
OKZ006-011-012-017-018-022>024-035-050330-
KIOWA OK-BLAINE OK-KINGFISHER OK-CADDO OK-WASHITA OK-GARFIELD OK-
MAJOR OK-ALFALFA OK-CANADIAN OK-
957 PM CDT TUE SEP 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIOWA...SOUTH
CENTRAL BLAINE...KINGFISHER...NORTHWESTERN CADDO...SOUTHEASTERN
WASHITA...SOUTHWESTERN GARFIELD...EASTERN MAJOR...SOUTHEASTERN
ALFALFA AND NORTHWESTERN CANADIAN COUNTIES UNTIL 1030 PM CDT...
AT 955 PM CDT...THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 4
MILES SOUTHEAST OF GOLTRY TO 5 MILES WEST OF HENNESSEY TO 5 MILES
NORTHWEST OF CALUMET TO 8 MILES SOUTHWEST OF HINTON TO LONE
WOLF...MOVING EAST AT 20 TO 30 MPH. WIND GUSTS OF 35 TO 45 MPH
WILL BE POSSIBLE WITH SOME OF THE STORMS AS THEY APPROACH PARTS OF
SOUTHWEST AND CENTRAL OKLAHOMA.
LOCATIONS IMPACTED INCLUDE...
ENID...KINGFISHER...HOBART...CONCHO...CORDELL...HINTON...HENNESSEY...
WAUKOMIS...OKARCHE...SENTINEL...BINGER...LAHOMA...CALUMET...
DRUMMOND...DOVER...EAKLY...GOLTRY...MENO...ROCKY AND COLONY.
LAT...LON 3651 9782 3596 9777 3556 9795 3532 9830
3495 9917 3520 9936 3544 9855 3569 9823
3610 9806 3655 9827
TIME...MOT...LOC 0255Z 292DEG 27KT 3648 9810 3608 9800 3567 9817
3542 9849 3501 9926Special weather statement, Sep 4, 9:57 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED HEADER
NATIONAL WEATHER SERVICE NORMAN OK
957 PM CDT TUE SEP 4 2012
OKZ006-011-012-017-018-022>024-035-050330-
KIOWA OK-BLAINE OK-KINGFISHER OK-CADDO OK-WASHITA OK-GARFIELD OK-
MAJOR OK-ALFALFA OK-CANADIAN OK-
957 PM CDT TUE SEP 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIOWA...SOUTH
CENTRAL BLAINE...KINGFISHER...NORTHWESTERN CADDO...SOUTHEASTERN
WASHITA...SOUTHWESTERN GARFIELD...EASTERN MAJOR...SOUTHEASTERN
ALFALFA AND NORTHWESTERN CANADIAN COUNTIES UNTIL 1030 PM CDT...
AT 955 PM CDT...THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 4
MILES SOUTHEAST OF GOLTRY TO 5 MILES WEST OF HENNESSEY TO 5 MILES
NORTHWEST OF CALUMET TO 8 MILES SOUTHWEST OF HINTON TO LONE
WOLF...MOVING EAST AT 20 TO 30 MPH. WIND GUSTS OF 35 TO 45 MPH
WILL BE POSSIBLE WITH SOME OF THE STORMS AS THEY APPROACH PARTS OF
SOUTHWEST AND CENTRAL OKLAHOMA.
LOCATIONS IMPACTED INCLUDE...
ENID...KINGFISHER...HOBART...CONCHO...CORDELL...HINTON...HENNESSEY...
WAUKOMIS...OKARCHE...SENTINEL...BINGER...LAHOMA...CALUMET...
DRUMMOND...DOVER...EAKLY...GOLTRY...MENO...ROCKY AND COLONY.
LAT...LON 3651 9782 3596 9777 3556 9795 3532 9830
3495 9917 3520 9936 3544 9855 3569 9823
3610 9806 3655 9827
TIME...MOT...LOC 0255Z 292DEG 27KT 3648 9810 3608 9800 3567 9817
3542 9849 3501 9926Special weather statement, Sep 4, 10:48 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1048 PM CDT TUE SEP 4 2012
OKZ006-007-011>013-018-019-023>025-050415-
LOGAN OK-OKLAHOMA OK-GRANT OK-KINGFISHER OK-CADDO OK-GARFIELD OK-
MAJOR OK-ALFALFA OK-NOBLE OK-CANADIAN OK-
1048 PM CDT TUE SEP 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...WESTERN
OKLAHOMA...SOUTHWESTERN GRANT...KINGFISHER...NORTH CENTRAL CADDO...
GARFIELD...EASTERN MAJOR...SOUTHERN ALFALFA...SOUTHWESTERN NOBLE
AND CANADIAN COUNTIES UNTIL 1115 PM CDT...
AT 1045 PM CDT...A SMALL CLUSTER OF SHOWERS AND THUNDERSTORMS WAS
APPROACHING CENTRAL OKLAHOMA FROM THE WEST. AHEAD OF THIS AREA
OF PRECIPITATION...STRONG WIND GUSTS TO 45 MPH CAN BE EXPECTED.
SOME AREAS MAY ALSO RECEIVE MUCH NEEDED RAINFALL BUT AMOUNTS
SHOULD BE LIGHT.
LOCATIONS IMPACTED INCLUDE...
EDMOND...ENID...EL RENO...KINGFISHER...YUKON...BETHANY...CONCHO...
THE VILLAGE...WARR ACRES...NICHOLS HILLS...PIEDMONT...HENNESSEY...
CRESCENT...WAUKOMIS...OKARCHE...POND CREEK...CASHION...LAHOMA...
COVINGTON AND CALUMET.
LAT...LON 3671 9780 3616 9740 3581 9744 3539 9755
3541 9839 3569 9800 3603 9796 3653 9853
TIME...MOT...LOC 0345Z 254DEG 32KT 3669 9773 3619 9745 3585 9750
3534 9786Special weather statement, Sep 4, 11:29 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1129 PM CDT TUE SEP 4 2012 OKZ006-007-011-012-017>019-050500- LOGAN OK-GRANT OK-BLAINE OK-KINGFISHER OK-GARFIELD OK-MAJOR OK- ALFALFA OK- 1129 PM CDT TUE SEP 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...GRANT... NORTHERN BLAINE...NORTHERN KINGFISHER...GARFIELD...EASTERN MAJOR AND SOUTHEASTERN ALFALFA COUNTIES UNTIL 1200 AM CDT... AT 1124 PM CDT...A SMALL AREA OF SHOWERS AND THUNDERSTORM LOCATED OVER CENTRAL OKLAHOMA WILL PRODUCE STRONG OUTFLOW WINDS ACROSS PARTS OF CENTRAL AND NORTH CENTRAL OKLAHOMA THROUGH AT LEAST MIDNIGHT. WIND GUSTS TO 55 MPH CAN BE EXPECTED FROM RINGWOOD TO LAHOMA TO ENID AND GARBER. LOCATIONS IMPACTED INCLUDE... ENID...FAIRVIEW...HENNESSEY...CHEROKEE...WAUKOMIS...OKEENE... MEDFORD...POND CREEK...GARBER...LAHOMA...COVINGTON...LAMONT... HELENA...RINGWOOD...CARMEN...DRUMMOND...CLEO SPRINGS...GOLTRY... MARSHALL AND BRECKENRIDGE. LAT...LON 3687 9746 3602 9748 3607 9855 3677 9845 TIME...MOT...LOC 0424Z 234DEG 23KT 3634 9819
Special weather statement, Sep 4, 11:30 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1130 PM CDT TUE SEP 4 2012
OKZ012-013-018>020-024-025-050515-
LOGAN OK-OKLAHOMA OK-KINGFISHER OK-GARFIELD OK-PAYNE OK-NOBLE OK-
CANADIAN OK-
1130 PM CDT TUE SEP 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...NORTHERN OKLAHOMA...
EASTERN KINGFISHER...SOUTHEASTERN GARFIELD...WESTERN PAYNE...NOBLE
AND NORTHEASTERN CANADIAN COUNTIES UNTIL 1215 AM CDT...
AT 1128 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM MARSHALL TO 6 MILES
EAST OF CONCHO...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
EDMOND...STILLWATER...GUTHRIE...PERRY...LANGSTON...CRESCENT...
GARBER...CASHION...LUTHER...COVINGTON...COYLE...ARCADIA...MARSHALL...
MULHALL...ORLANDO...FAIRMONT...CIMARRON CITY...CEDAR VALLEY...
DOUGLAS AND MERIDIAN.
LAT...LON 3643 9704 3617 9701 3594 9712 3594 9714
3559 9716 3567 9794 3653 9768
TIME...MOT...LOC 0428Z 284DEG 28KT 3619 9766 3564 9787
WRThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 37 min |
| Sep 4, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 43 min |
| Sep 4, 8:02 PM CDT | Special Weather Statement | OUN | Custer | 28 min |
| Sep 4, 8:33 PM CDT | Special Weather Statement | OUN | Custer, Roger Mills | 27 min |
| Sep 4, 9:57 PM CDT | Special Weather Statement | OUN | Canadian, Kingfisher, Washita | 33 min |
| Sep 4, 10:48 PM CDT | Special Weather Statement | OUN | Canadian, Garfield, Kingfisher, Logan | 27 min |
| Sep 4, 11:29 PM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant | 31 min |
| Sep 5, 12:05 AM CDT | Special Weather Statement | OUN | Garfield, Logan, Payne | 55 min |
| Sep 5, 12:10 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey, Roger Mills | 65 min |
| Sep 5, 12:36 AM CDT | Special Weather Statement | OUN | Major | 54 min |
| Sep 5, 1:54 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Kingfisher | 66 min |
| Sep 5, 3:31 AM CDT | Special Weather Statement | OUN | Oklahoma | 44 min |
| Sep 5, 3:33 AM CDT | Special Weather Statement | OUN | Garfield, Logan | 57 min |
| Sep 5, 3:36 AM CDT | Special Weather Statement | OUN | Custer, Kiowa, Washita | 54 min |
| Sep 5, 3:53 AM CDT | Special Weather Statement | OUN | Cleveland | 52 min |
| Sep 5, 3:59 PM CDT | Special Weather Statement | OUN | Jefferson | 31 min |
| Sep 5, 4:04 PM CDT | Special Weather Statement | OUN | Washita | 26 min |
| Sep 5, 4:17 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Love | 28 min |
| Sep 5, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 44 min |
| Sep 5, 4:38 PM CDT | Special Weather Statement | OUN | Washita | 37 min |
| Sep 5, 5:03 PM CDT | Special Weather Statement | OUN | Love | 27 min |
| Sep 5, 5:06 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson | 39 min |
| Sep 5, 5:11 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 49 min |
| Sep 5, 5:16 PM CDT | Special Weather Statement | OUN | Washita | 29 min |
| Sep 5, 5:31 PM CDT | Special Weather Statement | OUN | Beckham | 29 min |
| Sep 5, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 45 min |
| Sep 5, 5:54 PM CDT | Special Weather Statement | OUN | Washita | 36 min |
| Sep 5, 6:33 PM CDT | Special Weather Statement | OUN | Beckham | 27 min |
| Sep 5, 1:59 PM CDT | Special Weather Statement | OUN | Wichita | 31 min |
| Sep 5, 5:57 PM CDT | Special Weather Statement | OUN | Clay | 33 min |
Nearby
Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.